Unique factorization in power series rings

Singh , Balwant (1967) Unique factorization in power series rings Inventiones Mathematicae, 3 (4). pp. 348-355. ISSN 0020-9910

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/q3783003758157...

Related URL: http://dx.doi.org/10.1007/BF01402958

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:84745
Deposited On:27 Feb 2012 18:01
Last Modified:27 Feb 2012 18:01

Repository Staff Only: item control page